# SDR 2008UALA02259

- Difficulty date: April 18, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 51,798 hours, 35,348 cycles
- Engine: Ge CFM56*
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT EMERGENCY FLASHLIGHT AT FWD FA SEAT WAS USED AND NOT PUT INTO BRACKET PROPERLY.  BATTERY NEEDS TO BE REPLACED. FOUND BATTERY DISCHARGED. REPLACED BATTERY. CHECKS GOOD. AC OK FOR SERVICE.
